MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10:  product id evfxplus-29 (b)(6); product type: 0195-heart valves; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a 29 millimeter (mm) transcatheter valve in a patient with an annulus measuring 79 mm to 80 mm, the deployment of the valve was attempted 3 times; however, the valve would not stay in place.Subsequently, the system was withdrawn from the patient.A 34 mm transcatheter valve was used to complete the procedure.Per the physician, the patient's annulus size contributed to the event.No patient complications were reported as a result of this event.
 
Event or Problem Description
Additional information was received that during the valve implant, the deployment starting point was mid pigtail at an implant depth of 3 millimeter (mm) on the non-coronary cusp (ncc) and left coronary cusp (lcc).The valve dislodged ventricular as it was attached to the delivery catheter system (dcs).A non-medtronic guidewire (safari) was used during the procedure.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23291904
Report Number9612164-2025-05083
Device Sequence Number21339151
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270701(10)0012899569
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012899569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale